Eczema

person-avatar

I usually have red patches all over my face.I got it checked and the doctor told me you have a skin problem called eczema.Its quite recurrent and appears within 4 to 5 days after applying ointments.I use a combination of Baycuten-N and Fucidin.Please tell a permanent solution.

Available Doctors to Help you!

You can book appointment with them.

Dr. Umer Mushtaq

364 Reviews

Dermatologist

MBBS, FCPS (Dermatology),...

12 Years Experience

View Profile

Dr. Qurat-ul-ain Sajida

257 Reviews

Dermatologist

MBBS, MCPS (Dermatology) S...

16 Years Experience

View Profile

Dr. Faria Asad

156 Reviews

Dermatologist

MBBS,FCPS

17 Years Experience

View Profile

Dr. Zarqa Taimor Suharwardy

77 Reviews

Dermatologist

MBBS,FCPS

View Profile

Dr. Atif Kazmi

4 Reviews

Dermatologist

MBBS, MCPS

35 Years Experience

View Profile

Dr. Tariq Niaz Butt

97 Reviews

Dermatologist

MBBS, D. Derm (UK), M.Sc D...

10 Years Experience

View Profile

dr-tariq-niaz-butt-dermatologist-lahore

MBBS, D. Derm (UK), M.Sc Derm (UK) | Lahore

review-img 97 Positive Reviews

QUITE DIFFICULT TO SAY WITHOUT ANY PICTURE

EITHER ECZEMA OR SOMETHING ELSE

DO NOT APPLY STEROIDAL CREAMS ON FACE

IT WILL MAKE HAIR GROWTH

DR TARIQ NIAZ

SKIN IMAGE

SKIN & LASER CLINIC

127-B 1

JOHAR TOWN

NEAR ALLAH HU CHOWK

ON MAIN GAZAN ROAD

042-32591427,

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)